# SDR SWAA2022032071972

- Difficulty date: February 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM STA 986.5 RBL 40' HAS CORROSION AROUND FLOOR PANEL FASTENER HOLE AT UPPER AND LOWER SURFACE (MKD 107-002) / [01] REMOVED CORROSION ON FLOOR BEAM STA. 986.5; RBL 40 AROUND FASTENER HOLE PER REF. 737 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.[31] INSTALLING FASTENERS ON 'T' CHORD AND SPLICE REPAIR ON FLOOR BEAM STA. 986.5 PER REF 737 SRM 53-70-51-2R-4;[32] COMPLETED INSTALLATION OF FASTENERS ON 'T' CHORD AND SPLICES REPAIR ON FLOOR BEAM STA 986.6; FROM RBL 22 TO RBL 52 PER REF. 737 SRM 51-40-02-0G-0; AND SRM 53-70-51-2R-4; REPAIR 4; FIG 205;[33] REINSTALLED INTERCOSTAL BETWEEN STA 967 AND STA 986.5; RBL 17; PER REF 737 SRM 51-40-02-0G-0 AND SRM 53-70-51-2R-4; REPAIR 4;[34] VERIFIED STEPS 31; 32 AND 33.;[35] LATE ENTRY: REMOVED INTERCOSTAL AT AFT WEB AREA FROM STA 986.5 TO STA 1006 RBL-41 FOR S/M REPAIR ACCESS REF B737-7 SRM 51-40-02-0G-0;[36] VERIFIED STEP 35;[37] OK TO INSTALL INTESCOSTAL;[38] PARTIALLY INSTALLED 90% FASTENERS AT INTERCOSTAL BETWEEN STA 986.5 TO ST
